MathSciNet Relay Station
MathSciNet bibliographic data
MR275004 40.12
Roach, F. A. The parabola theorem for continued fractions over a vector space. Proc. Amer. Math. Soc. 28 1971 137–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement